24-hour allergy relief
Loratadine tablets 10 mg/antihistamine
Non-drowsy relief against pollen, mold, dust and pets
Temporarily relieves runny nose, sneezing, itchy, watery eyes, and itchy nose or throat
Stay focused on you and not your allergies with the Claritin Non-Drowsy Loratadine 24-Hour Allergy Medicine. Whether you’re getting ready for an early hike or an early office meeting, allergies can really ruin your day. Allergy symptoms such as sneezing, itchy throat and runny nose can happen outside when there is too much pollen or mold in the air. Other allergens such as animals and dust mites can trigger your indoor allergies, too. Perfect for indoor and outdoor allergies, these Claritin loratadine tablets give you up to 24 hours of allergy relief. Plus, the non-drowsy formula can be taken in the morning, so you get fast-acting allergy relief without feeling tired or sluggish. Made with the original prescription strength formula, the Claritin Allergy Medicine keeps allergies away, so you can start and finish your day strong.
Adults And children 6 years And over: 1 tablet daily, do not take more than 1 tablet in 24 hours. Children under 6 years Of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor.
Active Ingredients: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate.
Temporarily relieves symptoms due to hay fever or other respiratory allergies
Temporarily relieves runny nose, sneezing, itchy, watery eyes and itching of the nose or throat
Compare to Zyrtec
All day relief
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat.
See product for dosage directions.
IngredientsActive Ingredient: Cetirizine HCl 4 mg
Get relief from indoor or outdoor allergies including hay fever with Allegra adult 24 hr tablets. They’re non-drowsy allergy tablets for anytime use. These tablets help subdue allergy symptoms like sneezing, runny nose, and itchy eyes for up to 24 hours. Ages 12 and up.
Package Quantity: 30
Health Concern: seasonal allergies, Allergies
Health Facts: Non-drowsy
Symptoms: Allergies, Eye Itch, Runny Nose
Product Form: Tablet
Suggested Age: 12 Years and Up
Travel Size: No
Product Warning: not for children under the age of 12, consult a doctor if you have kidney disease, consult a doctor if you are pregnant or nursing
Store Item Number (DPCI): 094-04-0167
Healthcare Disclaimer: Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product?s label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.